# SDR SWAA2022120567681

- Difficulty date: November 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT LBL 25 BS 360+11; BS 360+13.  REMOVED CORROSION ON BOTTOM CROWN SEAT TRACK AT BS360+11 - BS360+13.   REWORK IS OUT OF LIMITS PER SRM 53-00-52-A1-1; STEP 4A(2)(A); FIG 103; DETAIL A.  REMOVED SEAT TRACK IAW SRM 51-40-02, LOCATED AND DRILLED THE NEW SEAT-TRACK IAW SRM 51-40-05-0G-0, AND DRAWING 143A5300.  INSTALLED THE NEW SEAT TRACK IAW SRM 51-40-02-0G-0 AND DWG 141A5300.
